Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Right $ H\sp *$-algebras


Author: M. F. Smiley
Journal: Proc. Amer. Math. Soc. 4 (1953), 1-4
MSC: Primary 46.3X
DOI: https://doi.org/10.1090/S0002-9939-1953-0052699-0
MathSciNet review: 0052699
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] W. Ambrose, Structure theorems for a special class of Banach algebras, Trans. Amer. Math. Soc. vol. 57 (1945) pp. 364-386. MR 0013235 (7:126c)
  • [2] I. Kaplansky, Dual rings, Ann. of Math. (2) vol. 49 (1948) pp. 689-701. MR 0025452 (10:7b)
  • [3] C. E. Rickart, The uniqueness of norm problem in Banach algebras, Ann. of Math. (2) vol. 51 (1950) pp. 615-628. MR 0034967 (11:670d)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.3X

Retrieve articles in all journals with MSC: 46.3X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1953-0052699-0
Article copyright: © Copyright 1953 American Mathematical Society

American Mathematical Society